Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 718972, 8 pages
http://dx.doi.org/10.1155/2014/718972
Research Article

On Some Fuzzy Filters in Pseudo-BCI Algebras

College of Arts and Sciences, Shanghai Maritime University, Shanghai 201306, China

Received 2 March 2014; Accepted 9 March 2014; Published 8 April 2014

Academic Editor: Wieslaw A. Dudek

Copyright © 2014 Xiaohong Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Xiaohong Zhang, “Fuzzy commutative filters and fuzzy closed filters in pseudo-BCI algebras,” Journal of Computational Information Systems, vol. 10, no. 9, pp. 3577–3584, 2014. View at Publisher · View at Google Scholar
  • Xiaohong Zhang, “Fuzzy 1-type and 2-type positive implicative filters of pseudo-BCK algebras,” Journal of Intelligent and Fuzzy Systems, vol. 28, no. 5, pp. 2309–2317, 2015. View at Publisher · View at Google Scholar
  • Xiaohong Zhang, “Fuzzy anti-grouped filters and fuzzy normal filters in pseudo-BCI algebras,” Journal of Intelligent and Fuzzy Systems, vol. 33, no. 3, pp. 1767–1774, 2017. View at Publisher · View at Google Scholar